MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV08F45/80
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, an 8f amplatzer torqvue delivery system was chosen for a procedure.During device preparation, specifically during the exhaust process, it was observed that the delivery system had split open and was unable to expel air.It was further clarified that the delivery system did not come into contact with the patient, and the occluder also did not come into contact with the patient.Due to significant leakage discovered during the exhaust process, a new 8f amplatzer torqvue delivery system was used as a replacement device was used to complete the procedure.The patient has now recovered.
 
Additional Manufacturer Narrative
An event of a fluid leak was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported fluid leak could not be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.Codes removed: medical device problem code: 4008.
 
Event or Problem Description
It was reported that on (b)(6) 2026, an 8f amplatzer torqvue delivery system was chosen for a procedure.After opening the package, the delivery system was inspected, and the device was prepared according to the instructions for use (ifu).During device preparation, specifically during the exhaust process (performed prior to any patient contact), it was observed that the delivery system was unable to expel air due to leakage.Following confirmation with the customer, the issue was clarified as leakage originating from the three-way valve.It was further reported that the leakage occurred during the exhaust process and involved physiological saline, with leaking from the three-way valve during this step.The delivery system did not come into contact with the patient, and the occluder also did not come into contact with the patient.The procedure was completed using a new 8f amplatzer torqvue delivery system.The patient has since recovered.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24254098
Report Number2135147-2026-00604
Device Sequence Number8346267
Product Code DQY
UDI-Device Identifier00811806010847
UDI-Public(01)00811806010847(17)280331(10)10800832
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV08F45/80
Device Catalogue Number9-ITV08F45/80
Device Lot Number10800832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight80 KG